# SDR 99ZZZX2100

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N618CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0620
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cap
- Part number: AN9292
- Condition: Leaking
- Location: Cockpit
- Part time: 78 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FUEL/FUEL PUDDLE ON COCKPIT FLOOR ON THE FIRST OFFICER'S SIDE.  DIVERTED TO HYA EN ROUTE FROM BOS TO ACK.  MAINTENANCE COULD NOT CONFIRM PUDDLING OF FUEL.  FOUND FUEL STAIN (BLUE DYE) ON FUEL FLOW BLEEDER LINE ASSY.  TIGHTENED AN 929-2 CAP.  C/W FULL POWER GROUND RUN.  NO LEAKS NOTED.
